# SDR 98ZZZX1169

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N19PV
- Make and model: Gulstm 560
- Aircraft serial: 560416
- System (JASC): 2430 · DC Generating System
- Part: Ground Connect
- Condition: Loose
- Location: Start/Generator
- Part time: 514 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED A PARALLELING PROBLEM WITH THE GENERATORS.  INSPECTION REVEALED BOTH STARTER/GENERATOR GROUND CONNECTIONS WERE LOOSE.  MINOR ARCING WAS NOTED ON LEFT GROUND.  BOTH CONNECTIONS WERE CLEANED AND RESEATED.  THIS CONDITION RESULTED FROM IMPROPER TORQUE OF ATTACHING HARDWARE.
